Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 1, 2015, 3:55 PM MDT for Goshen County, Wyoming. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2015, 3:55 PM MDT (21:55 UTC)
- Expired
- May 1, 2015, 4:41 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 79 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 4:15 PM MDT | HAIL 0.5 | 6 N La Grange, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468
WUUS55 KCYS 012155
SVRCYS
WYC015-012300-
/O.NEW.KCYS.SV.W.0004.150501T2155Z-150501T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT FRI MAY 1 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 500 PM MDT
* AT 355 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
SPRINGS...OR 25 MILES SOUTH OF TORRINGTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK SPRINGS
CAMPGROUND AROUND 415 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4166 10443 4174 10447 4198 10406 4168 10406
TIME...MOT...LOC 2155Z 246DEG 22KT 4172 10437
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
929
WWUS55 KCYS 012206
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT FRI MAY 1 2015
WYC015-012300-
/O.CON.KCYS.SV.W.0004.000000T0000Z-150501T2300Z/
GOSHEN WY-
406 PM MDT FRI MAY 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN GOSHEN COUNTY...
AT 405 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK SPRINGS
RECREATION AREA...OR 22 MILES SOUTH OF TORRINGTON...MOVING EAST AT 35
MPH ACROSS HIGHWAY 85.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN GOSHEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4167 10431 4176 10436 4198 10406 4168 10406
TIME...MOT...LOC 2205Z 254DEG 29KT 4174 10425
HAIL...1.00IN
WIND...60MPH
$$
RUBIN888
WWUS55 KCYS 012224
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT FRI MAY 1 2015
WYC015-012300-
/O.CON.KCYS.SV.W.0004.000000T0000Z-150501T2300Z/
GOSHEN WY-
424 PM MDT FRI MAY 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN GOSHEN COUNTY...
AT 424 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK SPRINGS
CAMPGROUND...OR 22 MILES SOUTH OF TORRINGTON...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN GOSHEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4168 10417 4179 10422 4198 10406 4168 10406
TIME...MOT...LOC 2224Z 263DEG 19KT 4174 10412
HAIL...1.00IN
WIND...60MPH
$$
RUBIN137
WWUS55 KCYS 012241
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT FRI MAY 1 2015
WYC015-012251-
/O.CAN.KCYS.SV.W.0004.000000T0000Z-150501T2300Z/
GOSHEN WY-
441 PM MDT FRI MAY 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4168 10417 4179 10422 4198 10406 4168 10406
TIME...MOT...LOC 2240Z 246DEG 22KT 4178 10399
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:34 AM MDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 1, 11:34 AM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1134 AM MDT FRI MAY 1 2015 .UPDATE... ISSUED AT 1048 AM MDT FRI MAY 1 2015 AREA WEBCAMS AND VISIBLE SATELLITE IMAGERY SHOW FOG AND/OR LOW STRATUS RAPIDLY DIMINISHING ACROSS PORTIONS OF CARBON AND ALBANY COUNTIES THIS AM. CLOUD COVER HAS BEEN SLOW TO ERODE OVER THE CO FRONT RANGE WITH WEAK LLVL UPSLOPE...BUT CLOUDS ARE THINNING AND LLVL MIXING SHOULD GIVE WAY TO AT LEAST PARTLY SUNNY SKIES AS WE HEAD INTO THE AFTERNOON. OUR ATTENTION THEN SHIFTS TO CONVECTIVE POTENTIAL LATER TODAY. FORCING IS NOT AS PRONOUNCED AS PREVIOUS DAYS...BUT INSTABILITY SHOULD BE THERE WITH STEEP MIDLEVEL LAPSE RATES AND GOOD LLVL MOISTURE WITH SURFACE DEWPOINTS IN THE MID 40S. IF WE CAN BREAK OUT OF THE CLOUDS...OUR LOCAL WRF SUGGESTS SBCAPE NEAR 750-1000 J/KG. 0-6KM SHEAR VECTORS ARE WESTERLY AT AROUND 40 KTS...SUPPORTING POTENTIAL FOR ROTATING UPDRAFTS AND HAIL PRODUCTION. THE HRRR INITIATES CONVECTION AROUND 20Z OVER ALBANY AND LARAMIE COUNTIES...SO WENT AHEAD AND INCREASED POPS INTO THE LIKELY CATEGORY. ALSO ADDED SMALL HAIL AND GUSTY WINDS GIVEN THE THERMODYNAMIC/KINEMATIC ENVIRONMENT. WE COULD HAVE A SEVERE STORM OR TWO...BUT OPTED NOT TO MENTION IN THE GRIDS AS UNCERTAINTIES REMAIN WITH HOW CLOUDS WILL IMPACT COVERAGE OF STRONGER STORMS. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 300 AM MDT FRI MAY 1 2015 PATTERN WILL BE CHARACTERIZED BY A ZONAL FLOW ALOFT WITH SEVERAL WEAK IMPULSES PASSING ACROSS THE CWA IN THIS FLOW PATTERN. A SFC BOUNDARY WILL REMAIN BANKED UP ALONG THE HIGHER TERRAIN OF SE WYOMING TODAY BEFORE ERODING EASTWARD OVERNIGHT INTO SATURDAY. THIS BOUNDARY SHOULD INTERACT WITH THESE WEAK DISTURBANCES AND SOME INSTABILITY TO PRODUCE SCTD SHOWERS AND A FEW STORMS MAINLY OVER SE WYOMING TODAY. CAPE VALUES RANGE FROM ABOUT 500-1000J/KG AGAINST THE LARAMIE RANGE THIS AFTERNOON BUT SHEAR VALUES RATHER LOW SO A FEW STRONGER STORMS POSSIBLE. ACTIVITY SHOULD MOVE OUT/DISSIPATE THIS EVENING LEAVING A QUIET NIGHT TONIGHT. MORE OF THE SAME EXPECTED FOR SATURDAY AND SUNDAY EXCEPT AFTERNOON AND EVENING CONVECTION SHOULD MAKE MORE PROGRESS EASTWARD AS THE SFC BOUNDARY SHIFTS EAST. CAPE VALUES MUCH LESS OVERALL EXCEPT OVER PARTS OF THE PANHANDLE WHERE THEY EXCEED 1500 J/KG LATE IN THE MORNING BEFORE SHIFTING EAST OF THE CWA. WARMER TEMPS FOR SATURDAY THEN THE NEXT COOL FRONT WILL PASS ACROSS EARLY SUNDAY RESULTING IN ABOUT 5-15 DEGREES OF COOLING...GREATEST OVER THE PANHANDLE. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 300 AM MDT FRI MAY 1 2015 MUCH OF THE LONG TERM REMAINS UNSETTLED AS GUIDANCE CONTINUES TO SHOW ALMOST DAILY PRECIP CHANCES OVER THE CWFA. AREA REMAINS UNDER EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW SUNDAY NIGHT INTO MONDAY AS A SURFACE HIGH OVER WESTERN SOUTH DAKOTA REMAINS NEARLY STATIONARY. EACH DAY THERE LOOKS TO BE PIECES OF ENERGY BEING DRAWN NORTH INTO THE AREA FROM THE DESERT SOUTHWEST THAT INTERACTS WITH A BOUNDARY THAT IS STALLED ALONG THE LARAMIE RANGE. MONDAY AFTERNOON...CONVECTION IS CONCENTRATED MAINLY ACROSS OUR WESTERN ZONES...BUT AS THE LOW PRESSURE SYSTEM MOVES INTO COLORADO TUESDAY...OUR EASTERN ZONES GET SOME PRETTY GOOD RAINFALL. BEST PRECIP CHANCES APPEAR TO BE ALONG THE WYOMING/COLORADO BORDER ALONG INTERSTATE 80. UPPER LOW SLOW TO MOVE OUT OF COLORADO AND WE SHOULD SEE WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY ACROSS THE ENTIRE CWFA. FINALLY BY THURSDAY...UPPER LOW MOVES NORTHEAST INTO THE DAKOTAS. NOT MUCH OF A BREAK IN PRECIP THOUGH AS A SECOND SHORTWAVE MOVES IN BEHIND THIS ONE FOR FRIDAY. AREA WILL CONTINUE TO SEE ABOVE NORMAL CHANCES FOR MUCH NEEDED RAINFALL INTO THE END OF THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1134 AM MDT FRI MAY 1 2015 AVIATION CONCERNS CENTER AROUND TIMING AND PLACEMENT OF CONVECTION THIS AFTERNOON AND EARLY EVENING...WHILE CAN ALWAYS BE A TRICKY. ALL SITES WITH THE EXCEPTION OF KCYS WILL BEGIN THE PERIOD IN VFR. PESKY STRATOCU DECK WILL KEEP BKN020-030 AGL IN PLACE AT KCYS AT LEAST FOR THE NEXT HOUR OR TWO. LATEST HRRR INITIATE -SHRA/-TSRA DEVELOPMENT ALONG THE DIFFERENTIAL HEATING AXIS (NR THE LARAMIE RANGE W OF KCYS) BETWEEN THIS STRATOCU DECK AND THE CLEARING TO THE WEST 20-21Z. CONFIDENCE HAS INCREASED ENOUGH TO ADD A TEMPO -TSRA GROUP INTO KCYS. CONFIDENCE IS LOWER WEST OF THIS AREA OF DIFFERENTIAL HEATING...SO HAVE KEPT VCTS IN KCYS. HAVE ADDED VCTS TO THE NEBRASKA PANHANDLE SITES AS WELL LATER THIS AFTERNOON AS WHATEVER CONVECTION DOES MANAGE TO DEVELOP TRANSLATES EAST. IF THIS ACTIVITY DOES IMPACT AN AIRIFIELD...EXPECT MVFR CIGS/VSBYS ALONG WITH BRIEF +RA...THE POTENTIAL FROM SMALL GS ALONG WITH GUSTY WINDS. AM NOT CONFIDENT ENOUGH IN TIMING OR PLACEMENT TO INCLUDE IN THE TAF...BUT WILL BE MONITORING RADAR TRENDS CLOSELY THIS AFTERNOON. && .FIRE WEATHER... ISSUED AT 300 AM MDT FRI MAY 1 2015 CONCERNS TO REMAIN LOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK WITH NEARLY DAILY CHANCES FOR SHOWERS AND A FEW STORMS...BUT NO DRY LIGHTNING. WEATHER FACTORS REMAINING NON-CRITICAL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLH SHORT TERM...RE LONG TERM...GCC AVIATION...CAH FIRE WEATHER...RE
Hazardous weather outlook, May 1, 11:28 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1128 AM MDT FRI MAY 1 2015 NEZ020-054-WYZ103-105>108-110-112>119-021730- BANNER-KIMBALL-NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1128 AM MDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF SOUTHEAST WYOMING THIS AFTERNOON...ESPECIALLY ALONG THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND CHEYENNE. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019-021-055-095-096-WYZ101-102-104-109-111-021730- DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- 1128 AM MDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HAMMER
In the hours before
Special weather statement, May 1, 2:47 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT FRI MAY 1 2015 WYZ107-108-117-118-012130- SOUTH LARAMIE RANGE FOOTHILLS WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE COUNTY WY-GOSHEN COUNTY WY- 247 PM MDT FRI MAY 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARAMIE... SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 330 PM MDT... AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF WHITAKER...OR 27 MILES NORTH OF CHEYENNE...MOVING EAST AT 20 MPH. AT THIS TIME THE STORM WAS MOVING OVER INTERSTATE 25. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4151 10493 4158 10495 4172 10461 4141 10454 TIME...MOT...LOC 2046Z 266DEG 18KT 4154 10487 RUBIN
Special weather statement, May 1, 3:19 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 319 PM MDT FRI MAY 1 2015 WYZ107-108-118-119-012200- EAST PLATTE COUNTY WY-CENTRAL LARAMIE COUNTY WY-GOSHEN COUNTY WY- EAST LARAMIE COUNTY WY- 319 PM MDT FRI MAY 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE... SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 400 PM MDT... AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CHUGWATER...OR 33 MILES SOUTHEAST OF WHEATLAND... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HAWK SPRINGS AROUND 400 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4157 10471 4165 10474 4189 10428 4153 10414 TIME...MOT...LOC 2119Z 253DEG 27KT 4162 10464 RUBIN
Special weather statement, May 1, 3:24 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT FRI MAY 1 2015 WYZ114>116-012215- SOUTH LARAMIE RANGE WY-SNOWY RANGE WY-LARAMIE VALLEY WY- 324 PM MDT FRI MAY 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 415 PM MDT... AT 324 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HUTTON LAKE...OR 10 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... THE BUTTES AROUND 340 PM MDT. TIE SIDING AND TIE CITY CAMPGROUND AROUND 345 PM MDT. VEDAUWOO...PUMPKIN VINE AND YELLOW PINE CAMPGROUND AROUND 350 PM MDT. VEDAUWOO CAMPGROUND AROUND 355 PM MDT. BUFORD AND NORTH CROW CAMPGROUND AROUND 400 PM MDT. GRANITE SPRINGS CAMPGROUND AND GRANITE SPRINGS RESERVOIR AROUND 405 PM MDT. LAT...LON 4101 10596 4129 10590 4133 10524 4100 10520 TIME...MOT...LOC 2124Z 280DEG 30KT 4118 10570 RUBIN
Special weather statement, May 1, 3:45 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT FRI MAY 1 2015
WYZ115-116-012230-
SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY-
345 PM MDT FRI MAY 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 430 PM MDT...
AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUTTON LAKE...OR 14 MILES SOUTH OF LARAMIE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
THE BUTTES AROUND 355 PM MDT.
TIE SIDING AROUND 405 PM MDT.
PUMPKIN VINE AROUND 410 PM MDT.
VEDAUWOO AND VEDAUWOO CAMPGROUND AROUND 415 PM MDT.
BUFORD AROUND 430 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4108 10573 4120 10567 4129 10528 4101 10529
4099 10538 4100 10543
TIME...MOT...LOC 2145Z 285DEG 21KT 4110 10564
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| May 1, 3:19 PM MDT | Special Weather Statement | CYS | Goshen | 41 min |
| May 1, 3:24 PM MDT | Special Weather Statement | CYS | 51 min | |
| May 1, 4:09 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| May 1, 4:31 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| May 1, 4:53 PM MDT | Special Weather Statement | CYS | Laramie | 52 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.